# SDR DALA2024031403357

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,341 hours, 10,535 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Carbon Seal
- Part number: NOTREPORTED
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3844 -DIV- FLIGHT DIVERTED TO MSY TO DUE OIL QUANTITY INDICATING 2 QUARTS. CORRECTIVE ACTION: PERFORMED BORESCOPE INSPECTION OF #3 FORWARD SEAL, FOUND NO ISSUES. REPLACED IDG, HYDRAULIC PUMP, AND FUEL PUMP CARBON SEALS. SUSPECT FUEL PUMP CARBON SEAL DUE TO SIGNS OF LEAKAGE ON REMOVAL.
